# SDR DLL13952369

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM F.S. 313 CORRODED ON UPPER CAP FROM APPROX. RBL 16-LBL 16.  REF TASK NR C-53-100-02.  REPAIRED PER SRM 51-21-01, 53-21-00 PG 823-824.
